# SDR GLBA2002010

- Difficulty date: January 22, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 12,021 hours, 15,509 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B587019
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT LOW PRESSURE FUEL LIGHT ILLUMINATED.  REPLACED FUEL PUMP, OPS CHECKED SYSTEM SATISFACTORY.
